# SDR DXTA2025122206190

- Difficulty date: December 18, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N582QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0138
- Aircraft time: 7,396 hours, 4,924 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING DECENT APPLIED SPEED BRAKE HANDLE TO CONTROLL SPEED. THEN THE AMBER CAS HYD VOLUME LOW MESSAGE APPEARED. DECLARED EMERGENCY AND FOLLOWED THE QRH TO AN UNEVENTFUL LANDING. PERFORMED & SUBMITTED AN ARES DOWNLOAD, ON INLTIAL WALK AROUND FOUND HYD FLULD DRIPPING FROM LT ENGINE DRIVEN HYD PUMP DRAIN, MOST FWD DRAIN LINE. CURRENTLY NO HYD LOW MSG & QTY SHOWS MAX OUT AT 700 ON BOTH EICAS & ANALOG GAUGE AT SERVICE PORT .   PERFORMED VISUAL INSP OF HYD SYSTS FOR LEAKS IAW MM 29- 00-00, NO LEAKS NOTED.  VERIFIED THE HYDRAULIC RESERVOIR VOLUME INDICATOR & POTENTIOMETER FOR CORRECT OPS, NO DEFECTS NOTED IAW MM 29-30-00.   REMOVED HYD RESERVOIR ACCUMULATOR. INSTALLED OVERHAULED UNIT IAW MM 29-10-45.  SERVICED ACCUMULATOR & RESERVOIR . PERFORMED BLEEDING CHECKS.  DURING BLEEDING CHECKS, LT EDP DRIPPING HYD FLULD, 1 DRIP EVERY 10 SECS, 1 DRIP EVERY 3 SECS WITH HYD PRESSURE.  REGARDLESS OF AIR OR PRESSURE IN SYS, ALLOWABLE LEAK RATE FOR LT EDP IS 1 DRIP EVERY 2 HRS.   EDP REPLACED.  PERFORMED AIRCRAFT JACKING AND GEAR SWINGS TO BLEED THE MLG. PERFORMED ENG RUNS OPS AND LEAK CHECKS, NO DEFECTS HYD SYS BLEEDING & SERVICE IS COMPLETED. ALL IAW AMM 29-00-00.
